Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 21, Pages 3471-3478
http://dx.doi.org/10.1155/IJMMS.2005.3471

On Riemannian manifolds endowed with a locally conformal cosymplectic structure

1Faculty of Mathematics and Computer Science, University of Bucharest, 14 Academiei street, Bucharest 010014, Romania
259 Avenue Emile Zola, Paris 75015, France

Received 18 September 2004; Revised 7 September 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ion Mihai, Radu Rosca, and Valentin Ghişoiu, “On Riemannian manifolds endowed with a locally conformal cosymplectic structure,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 21, pp. 3471-3478, 2005. doi:10.1155/IJMMS.2005.3471